# SDR ASAA2018121067259

- Difficulty date: December 6, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 33,969 hours, 10,070 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 884297
- Condition: Inoperative
- Location: Ram Air Exhaust
- Part time: 15,676 hours, 4,558 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START ON RECALL THE RIGHT PACK LIGHT CAME ON AND WENT OUT WHEN MC WAS PRESSED. GROUNDED - YES. PERFORMED PACK TEMP CONTROL BITE TEST REF FIM 21-62 TASK 801. #2 CONTROLLER LOG FAULT RAM AIR ACTUATOR. WILL NOT RESET. REMOVED/REPLACED #2 RAM AIR ACTUATOR REF B737-800 AMM 21-51-21. OPS CHECK GOOD. NO FAULTS ON RECALL. PACK TEMP CONTROL BITE TEST NORMAL.
